# SDR 101171

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Engine: Ge CT75A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT ENTERED ICING CONDITIONS AIRCREW SELECTED WING AND EMPENAGE DE-ICING. TIMER LIGHT ILLUMINATED IN SINGLE CYCLE, AIRCREW SELECTED CONTINUOUS CYCLE AND THE SAME RESULT FOLLOWED AND NO GREEN BOOT INFLATION LIGHTS. AIRCREW ATTEMPTED MANUAL INFLATION OF THE DE-ICE BOOTS, AGAIN NO INFLATION LIGHTS AND AIRCREW COULN'T TELL IF THE BOOTS WERE INFLATING VISUALLY. AIRCREW WAS INSTRUCTED TO RETURN TO PIT FOR FURTHER TROUBLESHOOTING.
